# SDR SWIA2023042600013

- Difficulty date: April 5, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 36,586 hours, 24,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS347.25 IS CRACKED     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED PAX DOOR FS347.25 FORMER WITH NEW PART REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV NPERFORMED PRESSURE CHECK OF DOOR, LEAK CHECK GOODCOMPLIED WITH TASKCARD 51-900-1002-SKY
